# SDR SWAA981896

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Light
- Part number: 39353
- Condition: Inoperative
- Location: Antiskid Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO STL ANTISKID LIGHT CAME ON AFTER TAKEOFF.  WOULD NOT RESET AIRBORNE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  DEFERRED PER MEL 32-2.
